Results 1 to 4 of 4

Thread: Sweating, fever feeling?

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Sweating, fever feeling?

    Ive been having sevre body sweats and a feeling of fever. Does anyone else get this while tapering off the pred?

    And off the topic im so glad there are so far no reports of deaths or injuries in the north of my country (Australia) due to cyclone Yasi.

  2. #2
    Join Date
    Dec 2009
    Location
    Atlanta Area - Dacula and Boca Raton
    Posts
    1,812
    Blog Entries
    12
    Thanks
    378
    Thanked 402 Times in 325 Posts

    Default

    I think everyone has their own reaction to cutting down on Pred; I'd follow up with the doctor and my ever faithful pharmasist

    the weather has gone crazy these past few months, doesn't matter which hemishere you're in

    hugs
    nonna

  3. #3
    Join Date
    Dec 2010
    Location
    mississippi
    Posts
    176
    Thanks
    39
    Thanked 22 Times in 22 Posts

    Default

    Hi hating-that -pred, And yes, I am in the same boat as you right now! My Ruematologist
    just jerked me off 40mg of predisone a day to 20mg a day due to my white blood counts
    jumping so high. they are supose to taper you down off pred becuse of the withdrawal symptoms, not counting it's not good for your body and lupus.

    I am haveing severe on & off sweats one minuit and freezeing hard chills the next
    like the bad flu or change of life symptoms, severe fatigue weakness in leg's it has also
    cause my lupus and sjogrens to flair verry bad, started running a low grade fever acheing all
    over, It's horrible!

    I just went to see my family dr. due to the weakness & my high white count as my ruemmy
    sent me to him she couldent figure out it was the high dosage of pred i was on for 5 days
    makeing my wbc climb so verry high, she should of known.
    Any way i ask my family dr about the hard chills and sweats and fever he said it was withdrawals form being jerked off the pred.
    It's been a week nearly now and they have eased a lot but it has thrown me into a bad lupus & sjogrens flair.
    Hope this helps you! And your symptoms ease up also, Gentle Hug's to you!
    I hope you are feeling better soon! Diane,
    ~Where Hope Grow's, Miracle's Blossom~
    Diagnosed,
    (CNS) Vasculitis, Lupus, Neuro-Behcet's, Raynaud's, Fibromyalgia, Diabetes, Earley M.S., Buerger's Syndrome.

  4. #4
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default

    Gday Diane, I hope your withdrawal symptoms completely dissapear as soon as possible, however I am glad somebody gets the same reactions as me due to cutting back on the Prednisolone. My Lupus also seems to flare up each time I reduce my steroid intake but this will generally only last 12-14 days. I completely agree, it is horrible!

    Your Ruemmy definately should of been aware of what was happening with your body, its good your understanding whats happening now though. Today is my 7th day on 10mg so hopefully only 5-7 days left of weaning affects.

    Good luck with everything! Gordon, (and if you didnt know I am a male, often people get suprised)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •